Using Epiduo since October to try to treat my acne: my face is the worst it has ever been. Is that normal? (photos)

Before I started using Epiduo, I used a less strong topical prescription gel. Then my doctor switched me. Now I use Epiduo, and my face has been the worst it has ever been in my life. I get huge red inflamed pimples and a ton of small black and white heads. When before I'd only really break out before my period. I use a mosturizer and I've tried multiple gentle cleansers. I am embarrassed to not have makeup on and I feel as if this medication is not doing it's job but my doctor recommended it.

Doctor Answers 1

Time may be a factor

Many new changes cause acne break outs but if its been over a month you may want to go into the doctor and let them know.  Not all medications work in all people all the time. 


Houston Dermatologist
4.6 out of 5 stars 9 reviews

Time may be a factor

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Many new changes cause acne break outs but if its been over a month you may want to go into the doctor and let them know.  Not all medications work in all people all the time. 


Houston Dermatologist

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.